# SDR HALA2016073100312

- Difficulty date: July 31, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 14,977 hours, 2,352 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 33493290002
- Part serial: 00050
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU INFLIGHT START AT FL 410,  OAT -60 WAS UNSUCCESSFULL AFTER 3 ATTEMPTS.   REMOVED  AND REPLACED THE APU IGNITION EXCITER IAW AMM 49-41-38.  OPS CHECKED OK. VERIFICATION FLIGHT FOR APU COMPLETED.  APU OPERATES NORMALLY.  VERIFICATION OF COLD SOAK START VERIFIED BY MAINTENANCE.
